Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6118 Publications


2004 | Journal Article | IST-REx-ID: 8518
Sample path properties of the stochastic flows
L. Koralov, V. Kaloshin, D. Dolgopyat, The Annals of Probability 32 (2004) 1–27.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 898
Positive selection at sites of multiple amino acid replacements since rat-mouse divergence
G. Bazykin, F. Kondrashov, A. Ogurtsov, S. Sunyaev, A. Kondrashov, Nature 429 (2004) 558–562.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 864
Prediction of functional sites by analysis of sequence and structure conservation
A. Panchenko, F. Kondrashov, S. Bryant, Protein Science 13 (2004) 884–892.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 875 View | DOI
 

2004 | Journal Article | IST-REx-ID: 870
Bioinformatical assay of human gene morbidity
F. Kondrashov, A. Ogurtsov, A. Kondrashov, Nucleic Acids Research 32 (2004) 1731–1737.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 889
Mechanisms and convergence of compensatory evolution in mammalian mitochondrial tRNAs
A. Kern, F. Kondrashov, Nature Genetics 36 (2004) 1207–1212.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 902
The functional genomic distribution of protein divergence in two animal phyla: Coevolution, genomic conflict, and constraint
C. Castillo Davis, F. Kondrashov, D. Hartl, R. Kulathinal, Genome Research 14 (2004) 802–811.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 1457 | OA
Mirror symmetry, langlands duality, and the Hitchin system
T. Hausel, M. Thaddeus, Inventiones Mathematicae 153 (2003) 197–229.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 1458 | OA
Relations in the cohomology ring of the moduli space of rank 2 Higgs bundles
T. Hausel, M. Thaddeus, Journal of the American Mathematical Society 16 (2003) 303–329.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 1459 | OA
On Yang-Mills instantons over multi-centered gravitational instantons
G. Etesi, T. Hausel, Communications in Mathematical Physics 235 (2003) 275–288.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 166 | OA
Counting rational points on del Pezzo surfaces of degree 5
T.D. Browning, M. Swarbick Jones, Proceedings of the Bonn Session in Analytic Number Theory and Diophantine Equations 360 (2003).
View | Download None (ext.) | arXiv
 

2003 | Journal Article | IST-REx-ID: 1959 View | DOI
 

2003 | Journal Article | IST-REx-ID: 1960
A role for native lipids in the stabilization and two dimensional crystallization of the Escherichia coli NADH ubiquinone oxidoreductase (complex I)
L.A. Sazanov, J. Carroll, P. Holt, L. Toime, I. Fearnley, Journal of Biological Chemistry 278 (2003) 19483–19491.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 205
Counting rational points on cubic and quartic surfaces
T.D. Browning, Acta Arithmetica 108 (2003) 275–295.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 206
A note on the distribution of rational points on threefolds
T.D. Browning, Quarterly Journal of Mathematics 54 (2003) 33–39.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 207
Sums of four biquadrates
T.D. Browning, Mathematical Proceedings of the Cambridge Philosophical Society 134 (2003) 385–395.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 208
Counting rational points on diagonal quadratic surfaces
T.D. Browning, Quarterly Journal of Mathematics 54 (2003) 11–31.
View | DOI
 

2003 | Conference Paper | IST-REx-ID: 2337 | OA
Bose-Einstein condensation of dilute gases in traps
É. Lieb, R. Seiringer, in:, Y. Karpeshina, R. Weikard, Y. Zeng (Eds.), American Mathematical Society, 2003, pp. 239–250.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2354 | OA
Ground state asymptotics of a dilute, rotating gas
R. Seiringer, Journal of Physics A: Mathematical and Theoretical 36 (2003) 9755–9778.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2357 | OA
Poincaré inequalities in punctured domains
É. Lieb, R. Seiringer, J. Yngvason, Annals of Mathematics 158 (2003) 1067–1080.
View | DOI | Download (ext.)
 

Search

Filter Publications